Dr. Meka Pavani Rao, Dr. P. Veeranjaneyulu
Abstract: Cisplatin based chemotherapy may lead to conductive, sensorineural or mixed hearing loss. so prevalence and pattern of hearingloss after cisplatin based chemotherapy should be studied. Cisplatin is chemotherapeutic agent that causes ototoxicity.The relationship of ototoxicity with duration and dosage of cisplatin should be evaluated. This is a comparative study between 3 weekly high dose cisplatin and weekly low dose cisplatin. MATERIALS AND METHODS-: 39 patients who are treated with cisplatin based chemotherapy for head and neck cancers of which 30 patients treated with 3weekly cisplatin and 9 patients treated with weekly cisplatin at GSL MEDICAL COLLEGE & GENERAL HOSPITAL from sep 2017- sep2019 are taken into the study. CONCLUSION: On comparison of 3weekly regimen with a weekly regimen, the hearing loss is not significant with p-value >0.05.
Keywords: Cisplatin, 3weekly, weekly